# SDR SWAA2023103109555

- Difficulty date: October 10, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8716B
- Make and model: Boeing 737-8
- Aircraft serial: 42544
- Aircraft time: 13,018 hours, 5,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727F+18' TO BS767 RBL22 WL156<[01] VERIFIED STEP 1;2;3 COMPLETE.;[02] REMOVED; FABRICATED AND INSTALLED NEW SECTION OF FLOOR TO SIDEWALL SUPPORT AT BS 727F+11' TO BS 767; AND 1 SPLICE AT BS 727F+11' PER SRM 51-40-02-0G-0; SRM 53-00-53-2R-5 REPAIR 5 AND DWG 146A7500
